# SDR UPS09654427

- Difficulty date: January 25, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- System (JASC): 2422 · AC Inverter
- Part: Static Inverter
- Part number: 111101020714
- Part serial: CV000805
- Condition: Malfunctioned
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: F

## Discrepancy

INSPECTION TYPE:ETOP DURING PS-CHECK, STARTING APU MECHANIC NOTICED SMOKE IN COCKPIT.  FURTHER INVESTIGATION FOUND STATIC INVERTER IN E3 RACK CAUGHT FIRE.  REMOVED STATIC INVERTER AND FIRE HAD BEEN EXTINGUISHED BY FIRE FIGHTER, NO DAMAGED ADJACENT COMPONENT.
